My friend has given me her results and this is what they say:-
1st test: Thyroid Function Test normal
results consistent with euthyroidism
Serum TSH Level 2.52 mu/l (0.35-5.50)
Serum Free T4 level 16pmol/l (10-24)
2nd test: Thyroid Function Test rpt -3m (Note slightly elevated TSH
Serum TSH level Hi 5.98 mu/l (0.35-5.50) sr
Serum Free T4 level 17pmol/l (10-24) sr
Serum Ferritin (AH) normal 17 ug/l (10-220)
3rd Test: Free T3 hyperthyroidism needs referring to specialist
Serum Free triodothyronine level hi 10.6 pmol/l (3.5-6.5) sr
Serum TSH level lo <0.10/mu/l (0.35-5.50) sr
Serum Free T4 level hi 39pmol/l (10-24) sr
4th Test: Thyroid Function Test normal, results consistent with euthyroidism
Serum TSH level 1.41 mu/l (0.35-5.50) sr
Serum Free T4 level 12pmol/l (10-24)sr
Can anyone help make this sound more understandable and tell me what it all means? Thank you
I cant exactly tell u wat it means but I think that her thyroid is probably fluxulating (spelling???).Mine did for a few months first high tsh den normal now its high so on eltroxin for it. Is she on meds for it. Day could be the cause of it jumpin up and down.
You haven't mentioned the dates these were taken. If your friend was prescribed medication originally, then the levels can go back to normal. Sometimes people stop taking medication because they think they are back to normal, and the levels go back again.
It could be that the thyroid is going through a huge change before dying, as if often the case in Hashimoto's disease.
I think you need to find out more from your friend.
Thank you for all getting in touch. She isn't on any medication. Her doctor is useless, we both think she should have been referred to a specialist alot sooner than the 18th Dec. Her first test was done in March, 2nd was done in July, 3rd was done in October and 4th was done in November.
She has been going thru stress and mild depression since 1997, but her doctor refused to think it could be linked to anything else medically.
From my own research I found it can effect hearing and make the sight a bit blurry.Basically it causes a buzzing/ringing sound in the ear. But Im not too sure if it is a definate sign. I had it but not to much really...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.